# SDR CALA2021111002069

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737-900ER
- Aircraft serial: 33527
- Aircraft time: 40,998 hours, 14,225 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Part number: 820111000012
- Condition: None
- Location: Oven 204 Fwd Gal
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ALARM WENT OFF. DEBRIEFED FLIGHT CREW AND CABIN CREW AND THEY SUSPECT FWD OVEN 204. THEY SAID IT LOOKED LIKE STEAM/SMOKE COMING OUT OF TOP VENTS OF OVEN SETTING. / INSPECTED INSIDE THE OVEN AND FOUND A SMALL PIECE OF PAPER WITH CHARRED EDGES AND OVEN INSERT WAS DIRTY AND COVERED WITH BURNT FOOD. CLEANED FOOD DEBRIS AND PAPER MATERIAL FROM OVEN 204, RESET GALLEY OVEN CB AND PERFORMED OPS CHECK PER AMM 25-34-00. PERFORMED OPS CHECK OF FORWARD LAV SMOKE DETECTOR IAW AMM 26-14-00. OPS CHECK GOOD OF BOTH SYSTEMS, NO DEFECTS NOTED.
